# SDR DXTA2015021705980

- Difficulty date: February 16, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N233QS
- Make and model: Amd FALCON2000EX
- Aircraft serial: 91
- Aircraft time: 5,604 hours, 3,189 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Terminal
- Condition: Burned
- Location: Glare Shield
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START,  TURNED ON THE WINDSHIELD HEAT.  WITHIN 1 TO 2 MINUTES SMOKE & FIRE CAME OUT OF THE CENTER GLARE SHIELD.  SHUT EVERYTHING DOWN & THE SMOKE & FIRE STOPPED.  FOUND ELECTRICAL COMPONENTS, TERMINAL & CONTACTOR DAMAGED. R & R TERMINAL & CONTACTOR & RT SHUNT.  INSTALLED NEW LUGS.   APPLIED POWER TO THE ACFT.  PERFORMED SATISFACTORY TEST OF WINDSHIELD DE-ICE SYS IAW MM TASK 30-41-00-710-801.
